He did mention in the office on Monday that some people can go as high as 250-300 to suppress the thyroid and alleviate other uncomfortable symptoms. Do you think he's on the right track?
Was the lower than one TSH prior to starting the 150 mcg Levo per day?
If the answer is yes, then NO, he is NOT on the right track at all, actually he is making you more hyper than you already are!
Levo is given to treat hypo which is caused by high TSH, and not hyper which associated with low normal to low TSH.
There are three thyroid antibodies, thos are TGab and antiTPOab, if either of them is positive then you have hashimoto's disease, which can cause both hypo and hyper.
There is also TSIab which causes Grave's disease which causes hyper.
Once you have the results please do post them here and we will be more than happy to interpret them for you.
Hyper is treated by one of three options, anti thyroid drugs like Methimazole, radio active iodine which kills your thyroid gland or surgery .
Is the doctor treating you an Endocrinologist ? You need to ask your doctor to refer you to an Endo.
Also since you are positive for antibodies you need to perform thyroid and neck ultra sound to see whether you have nodules on your gland or the soft tissues of your neck.
Best of luck,